Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the deformation of surfaces of translation


Author: L. P. Eisenhart
Journal: Bull. Amer. Math. Soc. 11 (1905), 486-494
DOI: https://doi.org/10.1090/S0002-9904-1905-01250-7
Cited work: Bull. Amer. Math. Soc., Volume 11, Number 4 (1905), 187--191
MathSciNet review: 1558249
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1905-01250-7